# SDR QXEA200300670

- Difficulty date: May 17, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 3,622 hours, 2,846 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Paint
- Condition: Deteriorated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 NACELLE LOWER FORWARD CORE COWL ALUMINIZED PAINT IS MISSING AND DETERIORATED FROM VARIOUS LOCATIONS.  PAINTED AS REQUIRED IAW CRJ 700 SRM 51-25-01, FIGURE 1-13 QX4.
